Jeffrey Giansiracusa
Jeffrey Giansiracusa
Professor in Department of Mathematics, Swansea University
Verified email at swansea.ac.uk - Homepage
TitleCited byYear
Equations of tropical varieties
J Giansiracusa, N Giansiracusa
Duke Mathematical Journal 165 (18), 3379-3433, 2016
532016
In vitro kinetic studies on the mechanism of oxygen-dependent cellular uptake of copper radiopharmaceuticals
JP Holland, JH Giansiracusa, SG Bell, LL Wong, JR Dilworth
Physics in Medicine & Biology 54 (7), 2103, 2009
352009
Formality of the framed little 2-discs operad and semidirect products
J Giansiracusa, P Salvatore
Homotopy theory of function spaces and related topics 519, 115-121, 2010
272010
On the relation between hyperrings and fuzzy rings
J Giansiracusa, J Jun, O Lorscheid
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 58 …, 2017
132017
The universal tropicalization and the Berkovich analytification
J Giansiracusa, N Giansiracusa
arXiv preprint arXiv:1410.4348, 2014
122014
Pontrjagin–Thom maps and the homology of the moduli stack of stable curves
J Ebert, J Giansiracusa
Mathematische Annalen 349 (3), 543-575, 2011
122011
The diffeomorphism group of a K3 surface and Nielsen realization
J Giansiracusa
Journal of the London Mathematical Society 79 (3), 701-718, 2009
122009
A Grassmann algebra for matroids
J Giansiracusa, N Giansiracusa
manuscripta mathematica 156 (1-2), 187-213, 2018
102018
Vanishing of universal characteristic classes for handlebody groups and boundary bundles
J Giansiracusa, U Tillmann
J Homotopy and Related Structures 6, 103-112, 2011
92011
Cyclic operad formality for compactified moduli spaces of genus zero surfaces
J Giansiracusa, P Salvatore
Transactions of the American Mathematical Society 364 (11), 5881-5911, 2012
8*2012
The framed little 2‐discs operad and diffeomorphisms of handlebodies
J Giansiracusa
Journal of Topology 4 (4), 919-941, 2011
82011
The stable mapping class group of simply connected 4-manifolds
J Giansiracusa
Journal für die reine und angewandte Mathematik (Crelles Journal) 2008 (617 …, 2008
82008
On the homotopy type of the Deligne–Mumford compactification
J Ebert, J Giansiracusa
Algebraic & Geometric Topology 8 (4), 2049-2062, 2008
42008
Moduli spaces and modular operads
J Giansiracusa
Morfismos 17 (2), 101-125, 2013
32013
Invariance properties of Miller–Morita–Mumford characteristic numbers of fibre bundles
T Church, M Crossley, J Giansiracusa
The Quarterly Journal of Mathematics 64 (3), 729-746, 2012
32012
Application of time‐dependent density‐functional theory to electron—ion coupling in ethylene
GF Bertsch, J Giansiracusa, K Yabana
Israel journal of chemistry 42 (2‐3), 151-156, 2002
32002
On the Hochschild homology of involutive algebras
R Fernàndez-València, J Giansiracusa
Glasgow Mathematical Journal 60 (1), 187-198, 2018
22018
The Map L and Partial Recovery in Circular Planar Non-Critical Networks
J Giansiracusa
22003
Characteristic classes of bundles of K3 manifolds and the Nielsen realization problem
J Giansiracusa, A Kupers, B Tshishiku
arXiv preprint arXiv:1907.07782, 2019
12019
Corrigendum: The diffeomorphism group of a surface and Nielsen realization
J Giansiracusa
Journal of the London Mathematical Society 99 (3), 965-966, 2019
12019
The system can't perform the operation now. Try again later.
Articles 1–20